Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Else Usually Have Some Issues When You Go To The Next Step On An Increase Of Meds.

Anyone Else Usually Have Some Issues When You Go To The Next Step On An Increase Of Meds.

Ive been slowly increasing meds to get to where i was before. Each time i increase, i have tremors and maybe a seizure. Then im fine until the next increase. I dont remember this happening to me before.

A MyEpilepsyTeam Member said:

I believe that has happened to all of us when the dosage is increased on medication because it takes some time for one's system to get used to any adjustment to your meds. When my neurologist changed my medicine, she would always start with a low dosage and increase it every week. So, i asked her how long does it take to get used to a drug. She said on the average it takes 4 to 6 weeks for your system to get used to it. That doesn't include what else you are taking before the change. As JanetWeiant mentioned, keep copies of what you are taking. And if there is a conflict with other medication you are taking. For example; keep a diary of the drug, the dosage and the time you take it. Also, how you are feeling before taking your meds and after. The information you gather will help you and your doctor adjust your treatment. Hope you will feel better soon.

posted 8 months ago
A MyEpilepsyTeam Member said:

It sounds like medication needs must be becoming stronger because you are in need of an increase. If that is the case I can see how the stronger medication or more frequent use can be causing side effects. I hope with a little more use they will enable your body to stabilize. I wish the best for you.

posted 8 months ago
A MyEpilepsyTeam Member said:

Simple answer: it’s your body getting used to any changes…

posted 8 months ago
A MyEpilepsyTeam Member said:

I have some symptoms in the farms sometimes in the beginning medication usually increasing and usually decreasing sometimes even change in medication worse one of decreasing one and then having to go to another one I want to another one decreasing one one one to another one that was when I usually got the toughest easier and easier and easier for the schedule I have an office in my mouth that was a tough is what I have so far so I went to go take her to the dentist dentist give me a mouth went to work with the bank you’re most of it you know you see a dentist for your teeth and if you have a problem with your mouth and go see a dentist and go see a dentist to talk to me what’s going on take the prescriptions are copies of the outline of the scan it into the computers and keep copies of what your take to see if they have conflicts with the medication so take them with you sometimes I just keep a bag of all of the ones I take I’m not in the car all the time like Janice medication‘s and that’s what they are all my medication‘s prescriptions as copies of the medication‘s and everything are copy one of your moms car and one with you even one and work in your drawer let somebody know where it’s at I know if you ever pass out this is certainly had a good to the hospital for an emergency you can use it you’ll know what you’re taking everything so I can emergency folder for you keep it with you if you have an emergency scan it into your folder association or scan it into your phone and make sure they have all the names i’ll scan it and scan it into your computer so it goes into the medical alert bracelets folder so every time you do something for yourself remember you’re doing it for all yourself and your family members as well you see why eating your butt files without throw it out just make a list of what you’re taking a list of what I’m taking.

posted 8 months ago
A MyEpilepsyTeam Member said:

So sorry this happening to you. I remember having minor seizures here and there when changing meds but not when increasing dosage of the meds. I wish I could have helped more

posted 8 months ago
Already a Member? Log in